# SDR 97ZZZX1683

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N728H
- Make and model: Bell 206L-3
- Aircraft serial: 51553
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Feather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FEATHERING BEARING ON TAIL ROTOR BLADE P/N 206-016-201-127.  OCCURRED DURING NORMAL OPERATION, FOUND DURING ROUTINE INSPECTION.  SUSPECTED GAP BETWEEN BEARING AND BLADE.  RECOMMENDED AD OR ASB BE ISSUED TO REPLACE FEATHERING BEARING INSTEAD OF T.B. 206L-984-172.  SUBMITTER STATEDTHIS PROBLEM HAS OCCURRED MANY TIMES.
